Also, my tri glycerides was 297. HDL was 35 and LDL was 88. Doctor has prescribed Kombiglyze 2.5/1000 ex 2x per day and increased my pravastatin from 40 to 80. 1x. In the past I have taken 1k metformin er 2x. In the recent past I have made an effort to eat healthy and I don't understand why my tri's are so high. Most often the past the lab test was always fasting. My doctor was real pleased when I tested A1C fasting 6.1 now He ain't pleased. Also, I will be starting a 21 day cardiac event monitor test because I have a slow pulse and an irregular pulse. I use a CPAC breathing assist which I really like as I sleep a lot better. WHAT IS UP. My weight is 153 and my height is 5,4, I have just turned 74 and I am too busy to have this problem. I am very active with church and I take art classes. Lately all I have been doing is going to doctors. You want to buy some art?
Unfortunately that's how your made and sometimes that's what your numbers are supposed to be to run you body. Doctor's only have a one number fits all to go by. Only do what your comfortable with, remember it's quality of life over quantity. P.S. Diet and exercise only account for 10 % of your total cholesterol. My triglycerides run 180+ with or without the pravastatin 20 mg. So my doctor say not to worry stay with that dosage , because more medication will bring more side effects than benefits. I hope I helped
I feel the same way. I'm too busy to get old unfortunately our bodies try to slow us down. When you get older you get a new social life, unfortunately its seeing drs. Do you drink beer? It can drive up your triglycerides. Generally diet and exercise will bring down triglycerides.
- Pravastatin Information for Consumers
- Pravastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2010 • 3 answers
Posted 17 Aug 2010 • 1 answer
Posted 26 Aug 2012 • 7 answers
Posted 7 Feb 2017 • 1 answer
Posted 12 Jul 2017 • 0 answers